Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the invariants of differential forms of degree higher than two


Author: Charles Nelson Haskins
Journal: Trans. Amer. Math. Soc. 4 (1903), 38-43
MSC: Primary 11E76; Secondary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1903-1500623-6
MathSciNet review: 1500623
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E76, 13A50

Retrieve articles in all journals with MSC: 11E76, 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500623-6
Article copyright: © Copyright 1903 American Mathematical Society